MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL, FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL, FTM
Model Number CMCV-009-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 05/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the cangaroo envelope device history record for the reported lot shows that all packaged and labeled units were quality released to distribution on 01/29/2020 having met all internal qc acceptance requirements.All sterilization processing records and bioburden testing indicate a successful sterilization cycle and passing results of product lal and sterility samples allowing the subassembly lot to be released for further packaging and labeling having met all criteria for release.There were no non-conformances during manufacturing or sterilization potentially impacting the final acceptance of this manufacturing lot.In lieu of a request for the oem supplier dhr review, it is noted that aziyo processes the non-sterile envelope materials including cutting, suturing, packaging and sterilizing the product.It is noted that the reported events do not meet the criteria for a complaint, in that the event was physician induced through incision manipulation, however as the result of the event involved a pocket revision involving the cangaroo envelope, an adverse event report is still warranted.Although the reported event cannot be traced specifically to the cangaroo envelope, pocket revisions are a known complication to the surgical implant procedure of a cied.Should aziyo receive any additional details related to this event, a supplemental report will be filed.
 
Event or Problem Description
It was reported by aziyo biologics' business partner, boston scientific, that a cangaroo envelope (model #cmcv-009-lrg, lot #m20a1044) was used with a boston scientific cied (model # / serial # unknown) and implanted on (b)(6) 2020.On (b)(6) 2020, the physician was removing a scab from the incision line which resulted in an opening of the incision.Hence, the physician performed a pocket revision.The entire system remained in service including the aziyo cangaroo envelope.There were no additional patient effects reported.This issue was reported to aziyo biologics on 06/09/2020 by boston scientific, with additional details provided on 07/09/2020.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL, FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell, ga
MDR Report Key10255874
Report Number3005619880-2020-00038
Device Sequence Number16914953
Product Code FTM
UDI-Device Identifier00859389005065
UDI-Public00859389005065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2022
Device Model NumberCMCV-009-LRG
Device Lot NumberM20A1044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;